# SDR REXA2022012700172

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670338521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING BTW FS 645 & FS 661, STR 24R TO 25R IS CORRODED.
"REMOVED AND INSTALLED MACHINE FITTING IAW CRJ SRM 51-42-06-001-    
001-A01 AND 51-42-21-001-001-A01. REMOVED AND REINSTALLED          
INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01. BLENDED CORROSION 
IAW CRJ900 SRM 51-21-06-001-001-A01. APPLIED FINISH IAW CRJ900 SRM 
51-25-16-001-001-A01. PART NUMBER INSTALLED ON AIRCRAFT IS SH670-  
33852-1 BETWEEN FS 645 AND FS 661. WVAC EMP
